New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 7/26/2005 10:10 PM (GMT -7)   
I have been given the drug Proxicam, generic name Feldene.
 
Anyone out there have any experience with this med?
 
 
 
 
thanks,
 
flopsie
Don't walk in front of me....I may not follow
Don't walk behind me....I may not lead
Walk beside me..and be my friend...
                                    Albert Carnus
 
and Lord, put your arm around my shoulder and your hand over my mouth
 
 

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 7/26/2005 11:36 PM (GMT -7)   
I think I took that years ago for a while when all my issues started. I think it's just another NSAID, isn't it? None of them (NSAIDs) were helping me, they kept changing them on me to see if any one would help and I recall that one being on the list.
 
I don't recall it doing much good or bad, but I was in such chronic pain I was pretty much in another world.
 
Good luck.
**
 


straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13455
   Posted 7/27/2005 4:28 AM (GMT -7)   
Hi Flopsie,

I took Feldene back in the early 80's for a problem with my low back that resulted in to nerve root irritation. It worked very well for me, but it is strong and can upset the stomach. Just keep an eye on your gut while taking it.

Susie


Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 8/3/2005 11:20 AM (GMT -7)   
Flopsie - I was on Feldene for a while. It really didn't do much for me Pain-wise. For me, it helped to take the edge off, but never really alleviated the pain. I know you've only been on it a couple days, but how has it been working for you so far? Keep us posted... Ducky
Diagnosed January 2005 - Psoriatic Arthritis/Dactylitis/Spondylitis 
   -Currently taking 50mg shot weekly of Enbrel
 
Diagnosed May 1998 - Graves Disease
   -Complete Thyroidectomy September 1999 - While 11 weeks pregnant


Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 8/3/2005 9:15 PM (GMT -7)   
Ducky,

It did not do a thing for me either, so now I have been changed to Percodan. It is taking the edge off, and making me loopy in the process. I know that this side effect should go away as my body adjusts to the meds, but, lol, Words come out of my mouth, I do not know where they come from. It is like I am looking around the room for whoever "said that".

They really make me very groggy after awhile, I had to take a wet rag to my face this afternoon to wake me up. Yet when I go to bed, I do not sleep. Go figure.

Thanks for the info on the Feldene.

ttyl,
flopsie
Don't walk in front of me....I may not follow
Don't walk behind me....I may not lead
Walk beside me..and be my friend...
                                    Albert Carnus
 
and Lord, put your arm around my shoulder and your hand over my mouth
 
 

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 8/3/2005 11:23 PM (GMT -7)   

Funny how meds affect you....my doc had same problem with prednasone, she claimed. Taking it was like taking a truth serum, she said, things just blurted out of her mouth continuously. Not quite the bedside manner one hopes for out of a doctor. Yikes. tongue

I hope you get some relief and some sleep soon!

**


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:25 AM (GMT -7)
There are a total of 2,733,419 posts in 301,118 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
231 Guest(s), 4 Registered Member(s) are currently online.  Details
Bololidat, trailguy, Tudpock18, NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer